Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 473, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Nov 3, 2012, 5:42 PM CDT for DeSoto County, Marshall County, Mississippi; Shelby County, Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2012, 5:42 PM CDT (22:42 UTC)
- Expired
- Nov 3, 2012, 6:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties DeSoto County, MS, Marshall County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 31 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS54 KMEG 032242
SVRMEG
MSC033-093-TNC157-032330-
/O.NEW.KMEG.SV.W.0473.121103T2242Z-121103T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT NOV 3 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 630 PM CDT
* AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR T O FULLER
STATE PARK...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOUTHAVEN...COLLIERVILLE...GERMANTOWN...MIDTOWN MEMPHIS AND T O
FULLER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3512 9012 3512 9008 3515 9006 3512 8964
3494 8964 3498 9016
TIME...MOT...LOC 2243Z 274DEG 27KT 3506 9007
$$1 follow-up statement
616
WWUS54 KMEG 032314
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
614 PM CDT SAT NOV 3 2012
MSC033-093-TNC157-032330-
/O.CON.KMEG.SV.W.0473.000000T0000Z-121103T2330Z/
MARSHALL MS-DESOTO MS-SHELBY TN-
614 PM CDT SAT NOV 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN SHELBY...NORTHEASTERN DESOTO AND NORTHWESTERN MARSHALL
COUNTIES...
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GERMANTOWN...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTHAVEN...
COLLIERVILLE...GERMANTOWN...CAPLEVILLE...PARKWAY VILLAGE...LAKE
VIEW...PLUM POINT AND HANDY CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3506 9013 3507 9004 3510 8988 3512 8964
3494 8964 3498 9016
TIME...MOT...LOC 2315Z 274DEG 27KT 3504 8978
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 2:54 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Nov 3, 2:54 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 254 PM CDT SAT NOV 3 2012 .DISCUSSION...19Z SURFACE ANALYSIS PLACES AN AREA OF LOW PRESSURE ACROSS FAR NORTHWEST TENNESSEE AND WESTERN KENTUCKY WITH A TRAILING COLD FRONT EXTENDING BACK INTO NORTHEAST ARKANSAS. AS OF 2 PM CDT...MOSTLY SUNNY SKIES ARE PREVALENT WITH TEMPERATURES RANGING FROM THE MIDDLE TO UPPER 70S BEHIND THE FRONT...AND UPPER 70S TO LOWER 80S ACROSS WEST TENNESSEE...NORTH MISSISSIPPI...AND EAST ARKANSAS. SHOWER AND THUNDERSTORM CHANCES TONIGHT ALONG WITH RAIN CHANCES MONDAY AND MONDAY NIGHT ARE THE MAIN FORECAST CHALLENGES IN THIS AFTERNOON/S FORECAST. .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...SHORT TERM MODELS REMAIN IN GOOD AGREEMENT WITH A WEAK COLD FRONT PASSING THROUGH THE MID SOUTH TONIGHT. AS OF EARLY THIS AFTERNOON...A FEW ISOLATED RAIN SHOWERS HAVE DEVELOPED NEAR THE MISSISSIPPI RIVER ACROSS NORTHWEST TENNESSEE. BASED ON LATEST SHORT TERM TRENDS...THINK OVERALL COVERAGE OF CONVECTIVE ACTIVITY WILL BE PREDOMINANTLY ISOLATED AT BEST WITH THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS OCCURRING MAINLY ACROSS NORTH MISSISSIPPI THIS EVENING. THE POTENTIAL FOR STRONG THUNDERSTORMS IS EXPECTED TO REMAIN TOO LOW TO JUSTIFY MENTION AT THIS TIME...AND WILL REMOVE MENTION FROM THE HAZARDOUS WEATHER OUTLOOK. A RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO THE MID SOUTH BEHIND THE COLD FRONT...BRINGING RAIN FREE WEATHER AND COOLER TEMPERATURES WITH HIGHS IN THE UPPER 50S NORTH TO THE LOWER 60S SOUTH ON SUNDAY. WRF/GFS/ECMWF MODELS INDICATE AN OPEN WAVE LOW WILL DEVELOP IN THE BASE OF AN UPPER LEVEL TROUGH AS IT ROTATES THROUGH THE LOWER MISSISSIPPI VALLEY MONDAY AND MONDAY NIGHT. THIS WILL RESULT IN A CHANCE FOR RAIN SHOWERS TO DEVELOP ACROSS MOST OF THE MID SOUTH DURING THIS TIME PERIOD. RAINFALL AMOUNTS WITH THIS SYSTEM WILL BE LIGHT WITH PERHAPS UP TO ONE TENTH OF AN INCH OF RAIN POSSIBLE IN SPOTS. .LONG TERM...(TUESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG RANGE MODELS CONTINUE TO INDICATE THE UPPER LEVEL TROUGH/OPEN WAVE LOW EJECTING OUT OF THE LOWER MISSISSIPPI VALLEY ON TUESDAY AND DEEPENING THROUGH THE PERIOD AS IT APPROACHES AND MOVES ALONG THE EAST COAST. THIS WILL RESULT IN NORTHWEST FLOW ACROSS THE LOWER MISSISSIPPI VALLEY FOR THE MIDDLE OF NEXT WEEK AND GRADUALLY TRANSITIONING TO A BUILDING UPPER LEVEL RIDGE TOWARDS THE END OF THE PERIOD. CONSEQUENTLY...ABOVE NORMAL TEMPERATURES ARE EXPECTED TO RETURN BY NEXT WEEKEND. CJC && .AVIATION... 18Z TAFS A SURFACE COLD FRONT EXTENDED ACROSS NORTHWEST AR THROUGH SOUTHEAST MO AT 17Z. A POST FRONTAL VFR DECK AROUND FL050 WAS NOTED OVER EASTERN MO...INTO SOUTHERN IL. FRONT SHOULD PASS THROUGH MEM/MKL AROUND 00Z. MARGINAL INSTABILITY WILL BE PRESENT FOR ISOLATED SHRA/TSRA ALONG AND JUST AHEAD OF THE SOUTHWARD MOVING FRONT. HAVE CONTINUED THE BRIEF VCTS MENTION AT MEM AND MKL FOR THE 18Z TAF. TUP WILL SEE LOW END SHRA CHANCES TOWARD 02Z OR LATER...WITH ATMOSPHERIC INSTABILITY NOT LIKELY SUFFICIENT FOR A VCTS INCLUSION AT THIS TIME. NAM INDICATES A SLIGHT POTENTIAL FOR MVFR CIGS TOWARD SUNRISE SUNDAY. HAVE KEPT MENTION TO SCT AT THIS TIME. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 48 61 42 59 / 40 0 0 30 MKL 43 58 37 57 / 30 0 0 30 JBR 42 58 38 56 / 10 0 0 40 TUP 49 64 40 62 / 40 20 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Nov 3, 5:03 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 503 PM CDT SAT NOV 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-042215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 503 PM CDT SAT NOV 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF EASTERN ARKANSAS...SOUTHERN WEST TENNESSEE...AND FAR NORTHERN MISSISSIPPI. THIS AREA INCLUDES THE MEMPHIS METROPOLITAN AREA. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL WITH A SECONDARY THREAT FOR DAMAGING WINDS. THIS SEVERE WEATHER THREAT WILL DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Special weather statement, Nov 3, 5:34 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT SAT NOV 3 2012
TNZ053>055-091-092-032315-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
534 PM CDT SAT NOV 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF SARDIS AT 535 PM CDT...
MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES PINE LAKE.
&&
LAT...LON 3538 8799 3538 8801 3536 8800 3531 8801
3529 8797 3520 8798 3530 8856 3550 8851
3549 8798 3547 8800 3546 8803 3544 8804
3541 8796
TIME...MOT...LOC 2235Z 274DEG 23KT 3539 8836Local storm report, Nov 3, 5:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 PM CDT SAT NOV 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL BARTLETT 35.22N 89.84W
11/03/2012 E0.25 INCH SHELBY TN BROADCAST MEDIA
PUBLIC REPORT...VIA LOCAL MEDIA...OF QUARTER TO GOLFBALL
SIZE HAIL IN BARTLETT.
&&
JLHLocal storm report, Nov 3, 5:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
537 PM CDT SAT NOV 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 5 E BARTLETT 35.21N 89.75W
11/03/2012 E0.25 INCH SHELBY TN TRAINED SPOTTER
PEA SIZED HAIL REPORTED BY SPOTTER.
&&
AJCSpecial weather statement, Nov 3, 5:40 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 540 PM CDT SAT NOV 3 2012 ARZ036-TNZ088-032330- CRITTENDEN AR-SHELBY TN- 540 PM CDT SAT NOV 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 630 PM CDT FOR... EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER T O FULLER STATE PARK AT 540 PM CDT... MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3516 9019 3522 8963 3500 8964 3499 9023 TIME...MOT...LOC 2240Z 273DEG 23KT 3508 9011
Local storm report, Nov 3, 5:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CDT SAT NOV 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL WHEATLEY 34.92N 91.11W
11/03/2012 E0.50 INCH ST. FRANCIS AR TRAINED SPOTTER
DIME SIZED HAIL WAS REPORTED BY A SPOTTER IN WHEATLEY
ARKANSAS.
0445 PM HAIL BEMIS 35.58N 88.83W
11/03/2012 E0.50 INCH MADISON TN CO-OP OBSERVER
DIME SIZE HAIL HAS BEEN REPORTED IN BEMIS BY COOPERATIVE
OBSERVER.
0448 PM HAIL WHEATLEY 34.92N 91.11W
11/03/2012 E0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
NICKEL SIZE HAIL HAS BEEN REPORTED BY A SPOTTER IN
WHEATLEY.
0448 PM HAIL WHEATLEY 34.92N 91.11W
11/03/2012 E0.50 INCH ST. FRANCIS AR TRAINED SPOTTER
DIME SIZE HAIL REPORTED BY A SPOTTER IN WHEATLEY.
0455 PM HAIL RALEIGH 35.21N 89.91W
11/03/2012 E0.50 INCH SHELBY TN PUBLIC
PEA TO DIME SIZE HAIL PERSISTED FOR ABOUT 10 MINUTES NEAR
THE RALEIGH SPRINGS MALL.
0455 PM HAIL PALESTINE 34.97N 90.90W
11/03/2012 E0.88 INCH ST. FRANCIS AR PUBLIC
NICKEL SIZE HAIL REPORTED ALONG COUNTY ROAD AND ROUTE 107
IN PALESTINE.
0503 PM HAIL WEST MEMPHIS 35.15N 90.18W
11/03/2012 E0.88 INCH CRITTENDEN AR LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED BY LAW ENFORCEMENT IN WEST
MEMPHIS.
0509 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/03/2012 E0.50 INCH SHELBY TN TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED ALONG BEALLE STREET IN
DOWNTOWN MEMPHIS BY A SPOTTER. HAIL CURRENTLY COVERS THE
GROUND.
0515 PM HAIL 2 E BARTLETT 35.22N 89.80W
11/03/2012 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL AND 50 MPH WINDS REPORTED BY THE PUBLIC
AT STAGE AND APPLING ROADS IN BARTLETT.
0515 PM HAIL 4 E BARTLETT 35.22N 89.76W
11/03/2012 E1.00 INCH SHELBY TN TRAINED SPOTTER
SPOTTER REPORTS QUARTER SIZE HAIL NEAR THE WOLFCHASE MALL
IN BARTLETT.
0515 PM HAIL BARTLETT 35.22N 89.84W
11/03/2012 E0.25 INCH SHELBY TN BROADCAST MEDIA
PEA TO DIME SIZE HAIL REPORTED BY MEDIA AT YALE ROAD PARK
IN BARTLETT.
0517 PM HAIL 4 E BARTLETT 35.22N 89.76W
11/03/2012 E0.88 INCH SHELBY TN PUBLIC
NICKEL SIZE HAIL REPORTED BY THE PUBLIC IN THE VICINITY
OF WOLFCHASE MALL IN BARTLETT.
0519 PM HAIL FORREST CITY 35.01N 90.79W
11/03/2012 E0.25 INCH ST. FRANCIS AR LAW ENFORCEMENT
PEA SIZE HAIL REPORTED BY LAW ENFORCEMENT IN FORREST CITY
ARKANSAS.
0520 PM HAIL 5 SE BARTLETT 35.16N 89.77W
11/03/2012 E0.25 INCH SHELBY TN TRAINED SPOTTER
TRAINED SPOTTER REPORTS PENNY SIZE HAIL ONE MILE SE OF
HOUSTON LEVEE AND HIGHWAY 64.
0523 PM HAIL BARTLETT 35.22N 89.84W
11/03/2012 E0.25 INCH SHELBY TN BROADCAST MEDIA
PUBLIC REPORT...VIA LOCAL MEDIA...OF QUARTER TO GOLFBALL
SIZE HAIL AT INTERSECTION OF ELMORE PARK AND YALE ROADS
IN BARTLETT.
0524 PM HAIL 5 E BARTLETT 35.21N 89.75W
11/03/2012 E0.25 INCH SHELBY TN TRAINED SPOTTER
PEA SIZED HAIL REPORTED BY SPOTTER.
0526 PM HAIL 2 S ARLINGTON 35.25N 89.66W
11/03/2012 E0.25 INCH SHELBY TN NWS EMPLOYEE
NWS EMPLOYEE REPORTS PEA SIZE HAIL 2 SOUTH OF ARLINGTON
TENNESSEE.
0529 PM HAIL CORDOVA 35.15N 89.78W
11/03/2012 E0.25 INCH SHELBY TN BROADCAST MEDIA
MEDIA REPORTS PEA SIZE HAIL IN CORDOVA.
&&
JLHSpecial weather statement, Nov 3, 5:41 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CDT SAT NOV 3 2012
ARZ048-049-032330-
LEE AR-ST. FRANCIS AR-
541 PM CDT SAT NOV 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...
LEE COUNTY IN EASTERN ARKANSAS...
EXTREME SOUTHWESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER MORO AT 541 PM CDT...MOVING EAST AT 25
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3490 9059 3467 9061 3467 9106 3473 9106
3473 9110 3474 9111 3486 9111 3487 9112
3490 9113 3491 9115
TIME...MOT...LOC 2241Z 277DEG 22KT 3482 9095The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 5:27 PM CDT | Special Weather Statement | MEG | Tunica | 48 min |
| Nov 3, 6:09 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 32 min |
| Nov 3, 6:24 PM CDT | Special Weather Statement | MEG | Tunica | 51 min |
| Nov 3, 6:31 PM CDT | Special Weather Statement | MEG | Marshall | 44 min |
| Nov 3, 6:41 PM CDT | Special Weather Statement | MEG | DeSoto | 34 min |
| Nov 3, 6:45 PM CDT | Special Weather Statement | MEG | Benton | 45 min |
| Nov 3, 3:40 PM CDT | Special Weather Statement | MEG | Haywood | 35 min |
| Nov 3, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 36 min |
| Nov 3, 3:59 PM CDT | Special Weather Statement | MEG | Fayette | 31 min |
| Nov 3, 4:22 PM CDT | Special Weather Statement | MEG | Chester | 38 min |
| Nov 3, 4:31 PM CDT | Special Weather Statement | MEG | Hardeman | 29 min |
| Nov 3, 4:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 39 min |
| Nov 3, 4:39 PM CDT | Special Weather Statement | MEG | Carroll | 36 min |
| Nov 3, 4:50 PM CDT | Special Weather Statement | MEG | Shelby | 25 min |
| Nov 3, 4:52 PM CDT | Special Weather Statement | MEG | Chester | 38 min |
| Nov 3, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 36 min |
| Nov 3, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 23 min |
| Nov 3, 5:10 PM CDT | Special Weather Statement | MEG | Hardeman, McNairy | 50 min |
| Nov 3, 5:17 PM CDT | Special Weather Statement | MEG | Fayette | 43 min |
| Nov 3, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 22 min |
| Nov 3, 5:34 PM CDT | Special Weather Statement | MEG | Hardin | 41 min |
| Nov 3, 5:40 PM CDT | Special Weather Statement | MEG | Shelby | 50 min |
| Nov 3, 5:53 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 52 min |
| Nov 3, 6:28 PM CDT | Special Weather Statement | MEG | Chester, Hardeman, McNairy | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.